View Full Version : joint pain something to worry about??


melissawvr0
11-20-13, 03:59 PM
I am currently taking adderall ir 10mg 2xday. I am about 5 weeks in and experiencing horrible joint pain that is progressively getting worse. Its mainly in my right elbow, both wrists, and right knee. I've tried researching this and some web sites have it listed as a common side effect, and others have it as a serious side effect. I am currently waiting to hear back from my doctor, but I'm afraid to suddenly stop taking it. Has anyone else experienced this? Any suggestions on what I can do to alleviate the pain (pain medicine gives little to no relief) and advice on whether i should discontinue the medicine until I hear from my doctor?

sarahsweets
11-21-13, 05:42 AM
Adderall can dehydrate you and when you are dehydrated that can make joints sore. How has your water intake been?

melissawvr0
11-21-13, 04:40 PM
well, I'm constantly drinking water all day because of the dry mouth and also peeing alot too. If I was dehydrated wouldn't I be peeing less? I did replace the water with Gatorade yesterday and it wasn't nearly as bad, so maybe that is it.

leethal
11-25-13, 05:53 AM
Yes, this is bad.
With increased focus comes the increased productivity, and if you're a student for example that means sitting at a desk all day. Drinking more water along isn't going to fix anything.

You need to change it up and start exercising in the evenings and your symptoms should go away.